# SDR HNAA2011050600102

- Difficulty date: April 25, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 47,843 hours, 53,656 cycles
- Engine: Pwa PW120
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Condition: Dirty
- Location: Engine Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 1 ENG OIL TEMP FLUXS INTO THE RED.  ACFT RETURNED TO GATE.  CLEANED AND TIGHTENED OIL TEMP GROUND WIRE AND CLEANED AND RESEATED TEMP BULB CONNECTOR PLUG.  GROUND RAN ACFT.  RAN NORMAL AT THIS TIME.
